Nonlinear dynamics of particle coupled chains

I. Sh Akhatov, V. A. Bajkov, K. R. Khusnutdinova

Research output: Contribution to journalArticlepeer-review


The longwave approximation of motion equations of two linear periodic particle chains with nonlinear interaction is considered. The obtained equation systems is a model for description of wave processes in two-component media. Submodels allowing the most broad group of point transformations are selected by the methods of group analysis. It is shown that if nonlinear interaction potential can be represented in the form of harmonic function of relative particle displacement in the chains and sound velocities of noninteracting chains are different then the system is a soliton filter. Permitted soliton velocities are determined.

Original languageEnglish
Pages (from-to)376-384
Number of pages9
JournalPrikladnaya Matematika i Mekhanika
Issue number3
Publication statusPublished - May 1995
Externally publishedYes


Dive into the research topics of 'Nonlinear dynamics of particle coupled chains'. Together they form a unique fingerprint.

Cite this